# SDR USAA051250

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 53,572 hours, 53,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141T66015
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, BS 287-S8L FRAME TO LATCH TORQUE TUBE HOUSING BRACKET.  FABRICATED AND INSTALLED A NEW BRACKET IAW BOEING DRAWING NR 141T6605, DEFECT SIZE: 3 INCH CRACK.
